Movement disorders : official journal of the Movement Disorder Society · 1990
Phenytoin potentiation of neuroleptic-induced dyskinesias.
СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Sethi K D, Hitri A, Diamond B I
Аннотация
Clinically phenytoin-induced movement disorders may resemble neuroleptic-induced tardive dyskinesia (TD). Neuroleptic-induced TD is thought to be related to an increase in the number and affinity of dopamine D2 receptors. We investigated the interaction of phenytoin with dopaminergic systems by measuring dopamine behavior and receptor changes in animals treated with phenytoin alone or in combination with chlorpromazine. Phenytoin alone or in combination produced significant behavioral supersensitivity without alteration of dopamine D2 receptor density or affinity. This animal study suggests that phenytoin may aggravate neuroleptic-induced tardive dyskinesia through mechanisms other than the dopamine D2 receptors.